# SDR DAT2005F00013

- Difficulty date: September 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N136LR
- Make and model: Stbros SD360
- Aircraft serial: SH3752
- Engine: Pwa PT6A67R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PT6A67R
- Condition: Surges
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AS POWER WAS BROUGHT TO TAKEOFF SETTINGS, THE RT TORQUE INSTANTLY INCREASED FROM 1400 LBS.  THE RISE IN TORQUE OF THE LT ENGINE WAS FOLLOWED BY 2 COMPRESSOR STALLS, AT WHICH POINT THE TAKEOFF WAS ABORTED.  AFTER A RUNUP WAS PERFORMED BY MAINTENANCE, IT WAS FOUND THE RTOP WAS SET INCORRECTLY.  THE RTOP WAS MEL`D ON THE LT AND RT ENGINES.  THE AIRCCRAFT WAS RETURNED TO MAINTENANCE FOR REPAIR.  MAINTENANCE RIGGED THE RTOP SWITCHES IAW MM.  OPS CHECK GOOD AND THE AC WAS RETURNED TO SERVICE.
